MathSciNet Relay Station
MathSciNet bibliographic data
MR1462745 58F07 (35Q51 58F37)
Palais, Richard S. The symmetries of solitons. Bull. Amer. Math. Soc. (N.S.) 34 (1997), no. 4, 339–403.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement